MathSciNet Relay Station
MathSciNet bibliographic data
MR466633 (57 #6510) 32F15 (32E25)
Basener, Richard F. Peak points, barriers and pseudoconvex boundary points. Proc. Amer. Math. Soc. 65 (1977), no. 1, 89–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement